# SDR USAA2011071200003

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 90,200 hours, 32,924 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Condition: Inoperative
- Location: Fuel System
- Part time: 4,670 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 31 EN ROUTE OGG TO PHX. DURING CLIMBOUT FROM MAUI, RECIEVED A FUEL CONFIG WARNING  DUE TO FUEL IMBALANCE.  LEFT GAUGE REPORTED 12.0 AND RIGHT GAUGE REPORTED 14.3. PROGRESSIVE FUEL LEAK IN LEFT MAIN TANK.  DIVERTED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FOR FUEL LEAKS.  NONE WERE NOTED.  FOUND THE LEFT FUEL OVER-RIDE PUMP CIRCUIT BREAKER OUT.  REMOVED AND REPLACED THE LEFT FUEL OVER-RIDE PUMP IMPELLER.  THE SYSTEM OPERATIONALLY AND LEAK CHECKS GOOD.
